# SDR SIMA20180214001

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 40,773 hours, 35,827 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, AT APPROXIMATELY 3000 FT, A LOUD AUDIBLE BANG  WITH VIOLENT YAW OF AIRCRAFT NOSE.  NR 2 ENGINE OIL QUANTITY SHOWED 11 ATS AND THE NR 2 ENGINE PRESSURE INDICATED 0.  RAN ASSOCIATED CHECKLIST AND DUE TO LOUD BANG AND ZERO OIL PRESSURE DECIDED NOT TO RESTART THE ENGINE.   INSPECTED THE ENGINE AND FOUND DEBRIS IN THE INLET OF THE ENGINE CORE AND HPC WOULD NOT ROTATE.
